Alert archive / Massachusetts / Coastal Flood Statements in 2007
Coastal Flood Statement 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Apr 19, 2007, 8:47 AM EDT for 7 counties in Massachusetts. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2007, 8:47 AM EDT (12:47 UTC)
- Expired
- Apr 19, 2007, 3:31 PM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 0.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WHUS41 KBOX 191247
CFWBOX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
847 AM EDT THU APR 19 2007
...SPLASHOVER OR MINOR COASTAL FLOODING EXPECTED DURING THE TIME
OF HIGH TIDE THIS AFTERNOON AND TONIGHT...
MAZ007-015-016-019-022>024-200200-
/O.NEW.KBOX.CF.S.0002.070419T1247Z-070420T0800Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
847 AM EDT THU APR 19 2007
THE COMBINATION OF HIGH ASTRONOMICAL SPRING TIDES...NORTH TO
NORTHEAST WINDS AVERAGING 15 TO 25 KT AND SEAS NEAR 10 FEET WILL
BRING A STORM SURGE OF AROUND ONE FOOT THIS AFTERNOON AND ONE HALF
FOOT TONIGHT. EXPECT SOME SPLASHOVER OR MINOR COASTAL FLOODING
AND ACROSS PORTIONS OF THE EASTERN MASSACHUSETTS COASTLINE MAINLY
DURING TONIGHTS HIGH TIDE.
THERE IS ANOTHER HIGH ASTRONOMICAL TIDE EARLY THIS AFTERNOON WITH
SOME SPLASHOVER POSSIBLE AT THAT TIME. HOWEVER A SLIGHTLY BETTER
CHANCE FOR SPLASHOVER OR MINOR COASTAL FLOODING EXISTS DURING
TONIGHTS HIGH TIDE.
WINDS AND SEAS WILL CONTINUE TO DIMINISH BEYOND TONIGHTS HIGH TIDE.
STORM TIDE FORECASTS FOR THE FOLLOWING LOCATIONS ARE IN FEET MEAN
LOWER LOW WATER. TIME OF HIGH TIDE HAS BEEN ROUNDED TO THE NEAREST
HOUR.
THIS AFTERNOONS HIGH TIDE
SITE FLOOD TIME OF FORECAST STORM TIDE
STAGE HIGH TIDE
EAST COASTAL MASSACHUSETTS
GLOUCESTER HARBOR 11.5 01 PM THU 10.9
MARBLEHEAD 12.8 01 PM THU 11.4
BOSTON HARBOR 13.5 01 PM THU 11.9
SCITUATE 12.5 01 PM THU 11.1
PLYMOUTH 14.2 01 PM THU 11.8
SANDWICH 12.0 01 PM THU 11.5
PROVINCETOWN 12.0 01 PM THU 11.4
CHATHAM OUTER HARBOR 9.0 01 PM THU 8.7
NANTUCKET HARBOR 6.0 02 PM THU 4.3
TONIGHTS HIGH TIDE
SITE FLOOD TIME OF FORECAST STORM TIDE
STAGE HIGH TIDE
EAST COASTAL MASSACHUSETTS
GLOUCESTER HARBOR 11.5 01 AM FRI 11.6
MARBLEHEAD 12.8 01 AM FRI 12.2
BOSTON HARBOR 13.5 01 AM FRI 12.7
SCITUATE 12.5 01 AM FRI 11.7
PLYMOUTH 14.3 01 AM FRI 12.6
SANDWICH 12.0 01 AM FRI 12.2
PROVINCETOWN 12.0 01 AM FRI 12.1
CHATHAM OUTER HARBOR 9.0 01 AM FRI 9.3
NANTUCKET HARBOR 6.0 02 AM FRI 5.1
$$
STRAUSS2 follow-up statements
000
WHUS41 KBOX 191248 CCA
CFWBOX
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
848 AM EDT THU APR 19 2007
...SPLASHOVER OR MINOR COASTAL FLOODING EXPECTED DURING THE TIME
OF HIGH TIDE THIS AFTERNOON AND TONIGHT...
MAZ007-015-016-019-022>024-200215-
/O.COR.KBOX.CF.S.0002.070419T1248Z-070420T0800Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
848 AM EDT THU APR 19 2007
THE COMBINATION OF HIGH ASTRONOMICAL SPRING TIDES...NORTH TO
NORTHEAST WINDS AVERAGING 15 TO 25 KT AND SEAS NEAR 10 FEET WILL
BRING A STORM SURGE OF AROUND ONE FOOT THIS AFTERNOON AND ONE HALF
FOOT TONIGHT. EXPECT SOME SPLASHOVER OR MINOR COASTAL FLOODING
ACROSS PORTIONS OF THE EASTERN MASSACHUSETTS COASTLINE MAINLY DURING
TONIGHTS HIGH TIDE.
THERE IS ANOTHER HIGH ASTRONOMICAL TIDE EARLY THIS AFTERNOON WITH
SOME SPLASHOVER POSSIBLE AT THAT TIME. HOWEVER A SLIGHTLY BETTER
CHANCE FOR SPLASHOVER OR MINOR COASTAL FLOODING EXISTS DURING
TONIGHTS HIGH TIDE.
WINDS AND SEAS WILL CONTINUE TO DIMINISH BEYOND TONIGHTS HIGH TIDE.
STORM TIDE FORECASTS FOR THE FOLLOWING LOCATIONS ARE IN FEET MEAN
LOWER LOW WATER. TIME OF HIGH TIDE HAS BEEN ROUNDED TO THE NEAREST
HOUR.
THIS AFTERNOONS HIGH TIDE
SITE FLOOD TIME OF FORECAST STORM TIDE
STAGE HIGH TIDE
EAST COASTAL MASSACHUSETTS
GLOUCESTER HARBOR 11.5 01 PM THU 10.9
MARBLEHEAD 12.8 01 PM THU 11.4
BOSTON HARBOR 13.5 01 PM THU 11.9
SCITUATE 12.5 01 PM THU 11.1
PLYMOUTH 14.2 01 PM THU 11.8
SANDWICH 12.0 01 PM THU 11.5
PROVINCETOWN 12.0 01 PM THU 11.4
CHATHAM OUTER HARBOR 9.0 01 PM THU 8.7
NANTUCKET HARBOR 6.0 02 PM THU 4.3
TONIGHTS HIGH TIDE
SITE FLOOD TIME OF FORECAST STORM TIDE
STAGE HIGH TIDE
EAST COASTAL MASSACHUSETTS
GLOUCESTER HARBOR 11.5 01 AM FRI 11.6
MARBLEHEAD 12.8 01 AM FRI 12.2
BOSTON HARBOR 13.5 01 AM FRI 12.7
SCITUATE 12.5 01 AM FRI 11.7
PLYMOUTH 14.3 01 AM FRI 12.6
SANDWICH 12.0 01 AM FRI 12.2
PROVINCETOWN 12.0 01 AM FRI 12.1
CHATHAM OUTER HARBOR 9.0 01 AM FRI 9.3
NANTUCKET HARBOR 6.0 02 AM FRI 5.1
$$
STRAUSS000
WHUS41 KBOX 191931
CFWBOX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
331 PM EDT THU APR 19 2007
...SPLASHOVER EXPECTED ALONG THE EASTERN MASSACHUSETTS COAST DURING
THE TIME OF HIGH TIDE TONIGHT...
MAZ007-015-016-019-022>024-200800-
/O.CAN.KBOX.CF.S.0002.000000T0000Z-070420T0800Z/
/O.NEW.KBOX.CF.Y.0001.070419T1931Z-070420T0800Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
331 PM EDT THU APR 19 2007
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY...
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT FRIDAY FOR
ALL OF EAST COASTAL MASSACHUSETTS FROM THE MOUTH OF THE
MERRIMACK RIVER TO MARTHAS VINEYARD INCLUDING CAPE COD.
THE COMBINATION OF HIGH ASTRONOMICAL SPRING TIDES...NORTH TO
NORTHEAST WINDS AVERAGING 15 TO 25 KT AND SEAS NEAR 10 FEET WILL
BRING A STORM SURGE OF AROUND ONE HALF FOOT TONIGHT. EXPECT SOME
SPLASHOVER ACROSS PORTIONS OF THE EASTERN MASSACHUSETTS COASTLINE
DURING THE TIME OF TONIGHTS HIGH TIDE.
WINDS AND SEAS WILL CONTINUE TO DIMINISH BEYOND TONIGHTS HIGH TIDE.
STORM TIDE FORECASTS FOR THE FOLLOWING LOCATIONS ARE IN FEET MEAN
LOWER LOW WATER. TIME OF HIGH TIDE HAS BEEN ROUNDED TO THE
NEAREST HOUR.
TONIGHTS HIGH TIDE
SITE FLOOD TIME OF FORECAST STORM TIDE
STAGE HIGH TIDE
EAST COASTAL MASSACHUSETTS
GLOUCESTER HARBOR 11.5 01 AM FRI 11.5
MARBLEHEAD 12.8 01 AM FRI 12.1
BOSTON HARBOR 13.5 01 AM FRI 12.6
SCITUATE 12.5 01 AM FRI 11.6
GREEN HARBOR 11.5 01 AM FRI 11.8
PLYMOUTH 14.3 01 AM FRI 12.5
SANDWICH 12.0 01 AM FRI 12.1
PROVINCETOWN 12.0 01 AM FRI 12.0
CHATHAM OUTER HRBR 9.0 01 AM FRI 9.2
NANTUCKET HARBOR 6.0 02 AM FRI 5.0
A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS...WAVES AND
SPRING TIDES WILL COMBINE TO GENERATE FLOODING OF LOW LYING AREAS
ALONG THE SHORE.
$$
STRAUSSWhat forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Apr 19, 4:38 AM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 19, 4:38 AM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
438 AM EDT THU APR 19 2007
.SYNOPSIS...
A STRONG LOW PRESSURE EAST OF NEW ENGLAND...THE STORM FRO THIS PAST
WEEKEND...WILL MOVE FARTHER EAST INTO THE NORTH ATLANTIC TODAY.
MEANWHILE...A HIGH PRESSURE ACROSS ONTARIO AND QUEBEC PROVINCES IN
CANADA WILL BEGIN TO EXERT ITS INFLUENCE TONIGHT INTO FRIDAY...AND
LINGER INTO THIS WEEKEND.
&&
.SHORT TERM /TODAY THROUGH FRIDAY/...
STILL HAVE TO DEAL WITH THE LINGERING EFFECTS OF THE MAJOR NOREASTER
FROM EARLIER THIS WEEK. ONSHORE FLOW RESULTING IN VERY LIGHT RAIN OR
DRIZZLE...WHICH SHOULD SLOWLY DIMINISH AS THE DAY WEARS ON.
19/00Z MODELS IN DECENT AGREEMENT...SO USED A BLEND OF THE NAM AND
GFS TO MINIMIZE TIMING AND LOCATION ERRORS. DID THE SAME FOR MOS
TEMPERATURES AS WELL. MOS DEW POINTS TOO LOW...SO ADJUSTED THOSE TO
REFLECT LATEST OBS THIS MORNING. IT IS NOT TOO OFTEN WE SEE WARMER AIR
ARRIVING ON A NORTH TO NORTHEAST WIND...BUT THIS IS ONE OF THOSE TIMES.
TEMPERATURES SHOULD BE APPROACHING MORE NORMAL LEVELS FOR FRIDAY.
HIGH PRESSURE TO GRADUALLY BUILD ACROSS SOUTHERN NEW ENGLAND TONIGHT
INTO FRIDAY. CLOUDS AND LIGHT RAIN/DRIZZLE WILL GRADUALLY GIVE WAY TO
CLEAR SKIES AND LIGHTER WINDS TONIGHT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SURFACE AND UPPER RIDGE BUILD OVER THE NORTHEAST THIS WEEKEND. A
SHORTWAVE CRESTING THE UPPER RIDGE ON SATURDAY MOVES ACROSS NEW
ENGLAND SATURDAY NIGHT. THE GFS HINTS AT THIS SHORTWAVE DRAWING A
BACK DOOR FRONT INTO EASTERN MASSACHUSETTS SUNDAY WITH SOUTH OR
SOUTHEAST WINDS IN EASTERN MASS AND WESTERLIES IN THE CT VALLEY.
THE SURFACE RIDGE THEN SETS UP SOUTH OF NEW ENGLAND MONDAY WITH THE
UPPER RIDGE SHIFTING SOUTH OF US BY AFTERNOON. THIS BRINGS
WESTERLIES AT ALL LEVELS ACROSS ALL OF SOUTHERN NEW ENGLAND ON
MONDAY.
OVERALL THIS LOOKS LIKE A DRY WEEKEND WITH SOME CIRRUS ON SATURDAY
AHEAD OF THE SHORTWAVE. THIS MOVES OFF BY SUNDAY MORNING. ANOTHER
BATCH OF HIGH CLOUDS IN THE WARM ADVECTION/OVERRUNNING COMING AROUND
THE TRAILING SIDE OF THE SURFACE HIGH...MOST OF THIS LIFT LOOKS TO
FOCUS OVER NORTHERN NEW ENGLAND LATE SUNDAY AND SUNDAY NIGHT.
AS FOR TEMPERATURES...FULL SUN SATURDAY SHOULD BRING MIXING TO 850
MB. SOME BUFFERING IN EASTERN MASSACHUSETTS AS THE WEAK WIND FIELD
ALLOWS FOR A DEVELOPING SEA BREEZE. WHERE THERE IS FULL MIXING...850
MB TEMPERATURES OF 5-6C SHOULD SUPPORT SURFACE TEMPS IN THE UPPER
60S TO LOW 70S. ON SUNDAY SIMILAR TEMPERATURES ALOFT SHOULD SUPPORT
UPPER 60S TO LOWER 70S IN THE WEST WHILE EASTERN AREAS AFFECTED BY
ANY BACK DOOR FRONT AND RESULTING MARINE FLOW WOULD BE HELD TO THE
UPPER 50S TO MID 60S.
TEMPERATURES MONDAY ARE MOST INTERESTING. WITH THE UPPER RIDGE
SHIFTING SOUTH AND INCREASING WESTERLIES ALOFT...ANY BACK DOOR FRONT
WOULD BE BLASTED BACK TO THE GULF OF MAINE. THE EXPECTED WESTERLY
SURFACE FLOW WOULD BRING FULL MIXING ALL THE WAY TO THE EASTERN
COAST WITH BUFFERING LIMITED TO PARTS OF CAPE COD AND THE
ISLANDS...CAPE ANN...AND AREAS IMMEDIATELY DOWNWIND OF NARRAGANSETT
BAY. THE 00Z ECMWF SHOWS 850 MB TEMPERATURES OF 12-14C OVER THE
REGION ON MONDAY...THE 00Z GFS SHOWS 12-13C. FULL MIXING OF THIS TO
THE SURFACE WOULD SUPPORT MAX TEMPS OF 80-84. WE HAVE ADJUSTED THE
PREVIOUS FORECAST UP 3-4 DEGREES AS A FIRST STEP TOWARD THESE
NUMBERS.
&&
.AVIATION /07Z-06Z/...
AREAS OF IFR CONDITIONS SHOULD SLOWLY IMPROVE TO VFR THIS
AFTERNOON...TAKING THE LONGEST SOUTH AND EAST OF KBOS-KPVD-KBDL. VFR
CONDITIONS CURRENTLY EXPECTED ACROSS ALL OF SOUTHERN NEW ENGLAND
WITH LIGHTER WINDS AFTER 22Z TODAY. PLEASE SEE THE TAFS FOR THE
SPECIFICS.
&&
.MARINE...
LATEST BUOY OBSERVATIONS SUGGEST REPLACING THE GALE WARNING WITH A
SMALL CRAFT ADVISORY A GOOD IDEA. EXTENDED THIS ADVISORY THROUGH
FRIDAY WHERE CONFIDENCE THE HIGHEST...ACROSS THE OUTER COASTAL WATERS.
THE SOUNDS PRESENT A TRICKIER CHALLENGE. KEPT ADVISORY THROUGH
TONIGHT...BUT THIS WILL NEED TO BE MONITORED BY LATER SHIFTS TODAY.
NORTH TO NORTHEAST WINDS SLOWLY DIMINISH THROUGH THE DAY...ALLOWING
WINDS TO SUBSIDE SOME AS WELL. HIGH PRESSURE SHOULD PROVIDE LIGHT
WINDS FRIDAY...BUT WILL STILL HAVE LINGERING ROUGH SEAS TO CONTEND
WITH.
IN THE LONGER TERM FROM FRIDAY NIGHT INTO MONDAY...LIGHT WINDS
THROUGH THIS WEEKEND PICK UP IN THE WARM ADVECTION PATTERN ON MONDAY.
WARM ADVECTION OVER THE COLDER WATERS MAY HOLD WINDS BELOW SMALL
CRAFT LEVELS...BUT THE PRESSURE GRADIENT SHOULD BRING IT CLOSE. SEAS
WILL START THE WEEKEND AT OR ABOVE 5 FEET IN MOST MARINE ZONES...BUT
THE LIGHT FLOW SHOW ALLOW VALUES TO SUBSIDE BY SOMETIME SATURDAY.
&&
.HYDROLOGY...
SEVERAL RIVERS REMAIN IN FLOOD EARLY THIS MORNING...BUT ARE SLOWLY
RECEDING. LIGHT RAINFALL THIS MORNING WILL BE HYDROLOGICALLY
INSIGNIFICANT. WILL UPDATE FLOOD STATEMENT AROUND 5 AM...AFTER REVIEW
OF LATEST RIVER STAGE OBSERVATIONS AND GUIDANCE.
&&
.TIDES...
HIGH TIDE RECEDING FROM ITS PEAK EARLIER THIS MORNING. SEAS SLOWLY
SUBSIDING AS WELL. AS SUCH...HAVE DROPPED THE COASTAL FLOOD WARNING
FOR NOW. MINOR COASTAL SPLASH OVER COULD STILL BE EXPERIENCED THROUGH
DAYBREAK THROUGH 5 AM OR SO. SEAS SHOULD CONTINUE TO SLOWLY SUBSIDE
THROUGH TONIGHT...REDUCING THE THREAT OF FURTHER COASTAL FLOODING.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ232-250-254-
255.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ233>235-237.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR ANZ230-
231-236.
&&
SYNOPSIS...
SHORT TERM...BELK
LONG TERM...WTB
AVIATION...BELK
MARINE...BELK/WTB
HYDROLOGY...BELK
TIDES...BELKHazardous weather outlook, Apr 19, 6:43 AM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 643 AM EDT THU APR 19 2007 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-201045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 643 AM EDT THU APR 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RIVER FLOOD WARNINGS. IN ADDITION...COASTAL SPLASH OVER IS POSSIBLE WITH THE EARLY MORNING HIGH TIDE BETWEEN 1 AND 2 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-201045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 643 AM EDT THU APR 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:31 PM EDT | Coastal Flood Advisory | BOX | Barnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more | 12 hr |
Nearby
Coastal Flood Statements in Massachusetts, 2007Every coastal flood statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.